# SDR NSVA2011152

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 7,169 hours, 6,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE FWD CARGO DOOR LIGHT ILLUMINATED.  THE CREW FOLLOWED THE QRH AND CONTINUED TO THE NEAREST SUITABLE AIRPORT WHICH IS ALSO THE DESTINATION.  THE FLIGHT LANDED SAFELY WITH NO FURTHER COMPLICATIONS.  RE-SECURED DOOR SENSOR BRACKET.
